Trouble Tapering
boostedsil40
Posted: February 17, 2019, 12:32 PM







Does anyone know if theres somthing I can take to help me taper my methadone?im at 150mg and even dropping a half milligram makes me feel like s***,what can i do to help my taper process?
  Top
Posted: February 17, 2019, 2:23 PM


Posts: 125
Joined: July 3, 2015



Exercise, eat healthy and drink a lot of water.
  Top
Posted: September 3, 2019, 9:16 AM


Posts: 59
Joined: August 26, 2019



I don’t think I could have tapered without dropping sugar. I’ve talked to one other person who said the same thing.

The 30 day mark of no sugar seems to be the place where the impact is so profound on physical aches and pains but also depression & anxiety that anyone who gets this far won’t quit.

I’m 60 years old which makes it tougher than a strong young person.

Pain clinics in Florida used to give out opioids like candy and quite a few got dependent abs fear withdrawal
  top of page  Top